# SDR 01FDEA00779

- Difficulty date: August 29, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- System (JASC): 3520 · Passenger Oxygen System
- Part: Gasper Fan
- Condition: Failed
- Location: Oxygen Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOLLOWING DESCENT DUE TO PRESS PROBLEMS.  CREW NOTICED SMELL ASSOCIATED WITH ELECTRICAL FIRE, NO SMOKE. R&R GASPER FAN PER MM 21-23-011-4. OK FOR SERVICE.
